American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 106 found      Go to page: 1 2 3 4

[1] Sergey Finashin and Viatcheslav Kharlamov. Apparent contours of nonsingular real cubic surfaces. Trans. Amer. Math. Soc. 367 (2015) 7221-7289.
Abstract, references, and article information   
View Article: PDF

[2] Evan M. Bullock. Irreducibility and stable rationality of the loci of curves of genus at most six with a marked Weierstrass point. Proc. Amer. Math. Soc. 142 (2014) 1121-1132.
Abstract, references, and article information
View Article: PDF

[3] Andreas Leopold Knutsen. On isolated smooth curves of low genera in Calabi-Yau complete intersection threefolds. Trans. Amer. Math. Soc. 364 (2012) 5243-5264.
Abstract, references, and article information   
View Article: PDF

[4] Benjamin Smith. Computing low-degree isogenies in genus 2 with the Dolgachev--Lehavi method. Contemporary Mathematics 574 (2012) 159-170.
Book volume table of contents   
View Article: PDF

[5] K. Magaard, S. Shpectorov and G. Wang. Generating sets of affine groups of low genus. Contemporary Mathematics 572 (2012) 173-192.
Book volume table of contents   
View Article: PDF

[6] Ana-Maria Castravet and Jenia Tevelev. Rigid curves on $\overline{M}_{0,n}$ and arithmetic breaks. Contemporary Mathematics 564 (2012) 19-67.
Book volume table of contents   
View Article: PDF

[7] Sebastian Casalaina-Martin, David Jensen and Radu Laza. The geometry of the ball quotient model of the moduli space of genus four curves. Contemporary Mathematics 564 (2012) 107-136.
Book volume table of contents   
View Article: PDF

[8] Youngook Choi and Seonja Kim. Gonality and Clifford index of projective curves on ruled surfaces. Proc. Amer. Math. Soc. 140 (2012) 393-402. MR 2846309.
Abstract, references, and article information   
View Article: PDF

[9] Renato Vidal Martins. A generalization of Max Noether’s theorem. Proc. Amer. Math. Soc. 140 (2012) 377-391.
Abstract, references, and article information   
View Article: PDF

[10] Atsushi Noma. Multisecant subspaces to smooth projective varieties in arbitrary characteristic. Proc. Amer. Math. Soc. 137 (2009) 3985-3990. MR 2538558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dirk Kussin. Noncommutative curves of genus zero: related to finite dimensional algebras. Memoirs of the AMS 201 (2009) MR 2548114.
Book volume table of contents   

[12] Mesut Sahin. Producing set-theoretic complete intersection monomial curves in $\mathbb {P}^n$. Proc. Amer. Math. Soc. 137 (2009) 1223-1233. MR 2465643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jeffrey Diller, Daniel Jackson and Andrew Sommese. Invariant curves for birational surface maps. Trans. Amer. Math. Soc. 359 (2007) 2973-2991. MR 2286065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Oscar Zariski. Application to the study of the moduli space of a branch. University Lecture Series 39 (2006) 135-143.
Book volume table of contents
View Article: PDF

[15] Oscar Zariski. Appendix by B. Teissier. University Lecture Series 39 (2006) 111-112.
Book volume table of contents
View Article: PDF

[16] Oscar Zariski. Addendum. University Lecture Series 39 (2006) 145-149.
Book volume table of contents
View Article: PDF

[17] Oscar Zariski. Parametrizations. University Lecture Series 39 (2006) 19-27.
Book volume table of contents
View Article: PDF

[18] Oscar Zariski. Preliminaries. University Lecture Series 39 (2006) 1-4.
Book volume table of contents
View Article: PDF

[19] Oscar Zariski. Equisingularity invariants. University Lecture Series 39 (2006) 5-17.
Book volume table of contents
View Article: PDF

[20] Oscar Zariski. Examples. University Lecture Series 39 (2006) 45-72.
Book volume table of contents
View Article: PDF

[21] Oscar Zariski. The monomial curve $C^\Gamma $ and its formations. University Lecture Series 39 (2006) 115-134.
Book volume table of contents
View Article: PDF

[22] Oscar Zariski. The moduli space. University Lecture Series 39 (2006) 29-43.
Book volume table of contents
View Article: PDF

[23] Oscar Zariski. Applications of deformation theory. University Lecture Series 39 (2006) 73-107.
Book volume table of contents
View Article: PDF

[24] Oscar Zariski. Introduction. University Lecture Series 39 (2006) 113-114.
Book volume table of contents
View Article: PDF

[25] Oscar Zariski. The Moduli Problem for Plane Branches. University Lecture Series 39 (2006) MR MR2273111.
Book volume table of contents   

[26] Hans-Christian Graf v. Bothmer. Scrollar syzygies of general canonical curves with genus $\le 8$. Trans. Amer. Math. Soc. 359 (2007) 465-488. MR 2255182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Mark Bauer, Edlyn Teske and Annegret Weng. Point counting on Picard curves in large characteristic. Math. Comp. 74 (2005) 1983-2005. MR 2164107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Abdolali Basiri, Andreas Enge, Jean-Charles Faugère and Nicolas Gürel. The arithmetic of Jacobian groups of superelliptic cubics. Math. Comp. 74 (2005) 389-410. MR 2085899.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Kenji Koike and Annegret Weng. Construction of CM Picard curves. Math. Comp. 74 (2005) 499-518. MR 2085904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Rosario Strano. Biliaison classes of curves in ${\mathbf{P}}^{3}$. Proc. Amer. Math. Soc. 132 (2004) 649-658. MR 2019939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 106 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia